×

Found 414 Documents (Results 1–100)

100
MathJax

Integrable extensions of the Adler map via Grassmann algebras. (English. Russian original) Zbl 1467.37058

Theor. Math. Phys. 207, No. 2, 553-559 (2021); translation from Teor. Mat. Fiz. 207, No. 2, 179-187 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On Dubrovin’s Frobenius structures on Hurwitz spaces. (English) Zbl 1452.14030

Hori, Kentaro (ed.) et al., Primitive forms and related subjects – Kavli IPMU 2014. Proceedings of the international conference, University of Tokyo, Tokyo, Japan, February 10–14, 2014. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 83, 221-236 (2019).
MSC:  14H70 14D22 30F20
PDF BibTeX XML Cite
Full Text: DOI Euclid

Multi-Hamiltonian property of a linear system with quadratic invariant. (English. Russian original) Zbl 1479.37058

St. Petersbg. Math. J. 30, No. 5, 877-883 (2019); translation from Algebra Anal. 30, No. 5, 159-168 (2018).
MSC:  37J06 37J35
PDF BibTeX XML Cite
Full Text: DOI

Integrable perturbations of saddle singularities of rank 0 of integrable Hamiltonian systems. (English. Russian original) Zbl 1408.37096

Sb. Math. 209, No. 9, 1351-1375 (2018); translation from Mat. Sb. 209, No. 9, 102-127 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Introduction to cluster algebras. (English) Zbl 1373.15040

Levi, Decio (ed.) et al., Symmetries and integrability of difference equations. Lecture notes of the Abecederian School of SIDE 12, Montreal 2016. Based on the presentations at the summer school, Université de Montréal, Montréal, Canada, June 27 – July 1, 2016 and an international meeting, Sainte-Adèle, Québec, Canada, July 3–9, 2016. Cham: Springer (ISBN 978-3-319-56665-8/hbk; 978-3-319-56666-5/ebook). CRM Series in Mathematical Physics, 325-357 (2017).
MSC:  15A75 15B48
PDF BibTeX XML Cite
Full Text: DOI arXiv

Explicit integration of the system of invariant relations for the case of M. Adler and P. van Moerbeke. (English. Russian original) Zbl 1367.37052

Dokl. Math. 95, No. 1, 17-20 (2017); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 472, No. 2, 130-134 (2017).
MSC:  37J35 37J15 70E40
PDF BibTeX XML Cite
Full Text: DOI

Abel’s theorem and Bäcklund transformations for the Hamilton-Jacobi equations. (English. Russian original) Zbl 1377.37087

Proc. Steklov Inst. Math. 295, 243-273 (2016); translation from Tr. Mat. Inst. Steklova 295, 261-291 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Explicit formula and extension of the discrete power function associated with the circle patterns of Schramm type. (English) Zbl 1420.68221

Ochiai, Hiroyuki (ed.) et al., Mathematical progress in expressive image synthesis II. Extended and selected results from the symposium MEIS 2014, Fukuoka, Japan, November 12–14, 2014. Tokyo: Springer. Math. Ind. (Tokyo) 18, 19-31 (2015).
MSC:  68U05 30G25 52C26
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification